# SDR UPS04242702

- Difficulty date: June 22, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ON REMOVAL OF SKIN PANEL CORROSION FOUND ON LWR SKIN PANEL LAP JOINT S4R BETWEEN BS 615 & BS 540.  REPAIR CARRIED OUT IAW AAAE 2004-061-006.
